# SDR ALGA2018080646302

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- System (JASC): 3340 · Exterior Lighting
- Part: Cover
- Condition: Inflt Separation
- Location: Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT SEPARATION OF THE RT POSITION LIGHT COVER.
